MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S3; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S3; LARYNGOSCOPE, RIGID
Model Number 0574-0194
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following the reported event, the customer reconnected the faulty blade to two (2) additional glidescope systems, but the problem continued, thereby confirming that the issue was isolated to the blade.The subject glidescope spectrum single-use lopro s3 laryngoscope was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned device and was able to confirm the reported failure.When connecting the lopro s3 to verathon's test equipment, the disconnected error was verified by the tsr.The customer's lopro s3 failed verathon's device functionality testing.Upon completion of verathon's device evaluation, the lopro s3 was sent to verathon's engineering department for further investigation.Should additional information become available, a supplemental report will be submitted in accordance with 21 cfr 803.56.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported that during a patient intubation, using a glidescope spectrum single-use lopro s3 laryngoscope, the display went blank and a message indicating that the camera was disconnected appeared.The procedure was completed using a different blade which was made available in an unspecified amount of time.No delay in the procedure or harm to the patient was reported.

Brand Name
GLIDESCOPE SPECTRUM SINGLE-USE LOPRO S3
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA  V5C5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA   V5C5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24943975
Report Number9615393-2026-00048
Device Sequence Number5277974
Product Code CCW
UDI-Device Identifier00879123006226
UDI-Public00879123006226
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0574-0194
Device Catalogue Number0270-0938
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown